# SDR USAA2015012200003

- Difficulty date: January 21, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 75,456 hours, 29,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMEROUS CABIN EMER LIGHTS INOPERATIVE.  REPLACED AFT EMER LIGHT BATTERY UNIT IAW AMM 33-51-38-400-002-A.
